MathSciNet Relay Station
MathSciNet bibliographic data
MR1116257 11B05
Erdős, Paul; Zhang, Zhen Xiang Upper bound of $\sum 1/(a\sb i\log a\sb i)$ for primitive sequences. Proc. Amer. Math. Soc. 117 (1993), no. 4, 891–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement